# SDR QXEA200603090

- Difficulty date: November 15, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 12,773 hours, 9,292 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 YYC - FLIGHT DECK BULKHEAD AT FS 280 AFT RIGHT SIDE LOWER WEB HAS CORROSION ALONG FLOOR LEVEL.  REPAIRED IAW REO670-53-11-052.
